Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Esposito - F. Leonetti - G. Mingione

Higher integrability for minimizers of integral functionals with $(p,q)$ growth.

created on 01 Feb 2002
modified on 06 Jul 2002


Published Paper

Inserted: 1 feb 2002
Last Updated: 6 jul 2002

Journal: J. Differential Equations
Volume: 157
Number: 2
Pages: 414-438
Year: 1999


We consider functionals of the type $$ \int f(Du) +a(x)u$$ defined on vector values functions $u:\Omega \to R^N$, where $f$ satisfies growth conditions of $(p,q)$ type: $$ L{-1}
p \leq f(z) \leq L(1+
q).$$ Moreover $f$ is convex and satisfies the natural growth and ellipticity assumptions on the matrix $D^2f$. We prove local $W^{1,q}$ regularity of minimizers provided $$ qp < (n+2)n$$ where $\Omega \subset R^n$. A higher differentiability result is also given.

Credits | Cookie policy | HTML 5 | CSS 2.1